Title

On Infinitude of Wilson primes for Fq[t]

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

2013

Publication Title

Acta Arithmetica

SMC Affiliated Work

1

Scholarly

yes

DOI

10.4064/aa157-1-5

Volume

157

Issue

1

First Page

91

Last Page

100

Disciplines

Mathematics

Original Citation

James Sauerberg (Mathematics and Computer Science): “On Infinitude of Wilson primes for Fq[t],” with Linghsueh Shu, Dinesh S. Thakur, and George Todd, in Acta Arith. 157 no. 1, 91-100 (2013). doi:10.4064/aa157-1-5

Share

COinS